# SDR EIA2005063

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Body Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY LANDING GEAR W/W INBOARD SIDE WALL STA 1416 VERTICAL POST UPPER END FITTING FOUND CRACKED.  END FITTING REPLACED PER SRM 51-10-01 WITH P/N 65B12583-1.
